| Catalog Number |
03P90-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Abdominal Pain (1685)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a false positive discrepant result of 0.13 ng/l on a 52 year old female patient.There was no additional patient information at the time of this report.Return product is not available for investigation.Method date tested result sample type i-stat 09-aug-2023 1624 0.13ng/ml wb vitros 5600 09-aug-2023 1624 0.012ng/ml plasma at this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.There is no evidence the patient suffered an mi.The investigation is underway.Per i-stat system manual: art: 715595-00v reportable range: 0.00 - 50.00 reference range: 0.00 - 0.03 (represents the 0 to (b)(4) range of results).Reference range: 0.00 - 0.08 (represents the 0 to (b)(4) range of results).
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 11-mar-2024.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Am (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot b23179.